# SDR CA030812005

- Difficulty date: August 7, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 8,678 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 215286
- Condition: Failed
- Location: Brake Assy
- Component: Brake Assy
- Component part number: 215286
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) STATOR BROKEN ON LT BRAKE ASSY. ACCORDING TO THE WEAR INDICATORS, THERE WAS APPROX. 150-200 CYCLES OF BRAKE LIFE REMAINING.PROBLEM DESCRIPTION WOULD PROBABLY BE PREMATURE BRAKE FAILURE. THE LT WHEEL ASSY WAS ALSO REPLACED. INSPECTION OF THE RT BRAKE ASSY. ALSO SHOWED SIGNS OF STATOR CRACKING.THE RT BRAKE ASSY WAS ALSO REPLACED. SN REMOVED 0733.
